Signatures for Generalized Macroscopic Superpositions

File Size Format
58234_1.pdf 150Kb Adobe PDF View
Title Signatures for Generalized Macroscopic Superpositions
Author Cavalcanti, Eric Gama; Reid, M. D.
Year Published 2006
Publisher American Physical Society
Citation Physical Review Letters, Vol. 97(17), pp. 170405-170408
Peer Reviewed Yes
Published Yes
Publisher URI http://prl.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevLett.97.170405
Copyright Statement Copyright 2006 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice